# SDR DALA2022081605549

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 48,496 hours, 22,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:EXI. CORRECTIVE ACTION: SECURED EXIT SIGN LENS COVER. (2365005)
